Doctor insights on:
What Causes A Period Of Visual Hallucinations
Many things: Visual hallucinations can have many causes. These can range from migraines, seizures, retinal disease, neurodegenerative conditions, charles bonnet syndrome, alcohol and drug toxicity and other causes. Evaluation by a neuroophthalmologist can be very helpful. ...Read moreSee 2 more doctor answers
See a professional: The diagnosis requires at least one of the following symptoms to be present for a significant time: delusions, hallucinations, and/or disorganized (e.g., incoherent). Speech. So technically, the diagnosis could be made if there is disorganized speech but not delusions/hallucinations. Something is obviously bothering you. See a m.H. Professional for an examination and real answers. ...Read more
Bloody ears & nose, dark blood coming out from "behind" (dark red w/clots) freezing, periods of blackouts with no memory, hallucinations. What is it=(?
Danger: Something is seriously wrong go to your doctor for an exam asap ...Read more
Yes: Visual hallucinations of the deceased individual are not uncommon in the acute grief period. As an isolated symptom or event this is not necessarily a concern, as there is no evidence that uncomplicated grief requires treatment. However grief that does not progress and resolve or is accompanied by symptoms of depression that interfere with the ability to function requires evaluation. ...Read moreSee 1 more doctor answer
Not exactly: Hallucinations or visual disturbances aren't symptoms of dementia, per se. However, patients with dementia may experience hallucinations or delusions if a delirium or other cause of these symptoms is superimposed on the dementia. Delirium develops over a short period of time (usually hours to days) and tends to fluctuate throughout the day. Patients with delirium often respond well to treatment. ...Read moreSee 1 more doctor answer
Are occasional hallucinations, visual and auditory, cause for concern? They've been happening more frequently lately if that's important.
Meds, sensory loss: Older people are more sensitive to medication side-effects; many can cause sensory disturbances. Common culprits are antihistamine or anticholinergic meds taken for cold symptoms or to sleep. Also, loss of hearing and/or vision can render older people confused and apparently "demented" when all they really need is a hearing aid or glasses. Drug or alcohol withdrawal is another possibility. ...Read more
- Talk to a doctor live online for free
- What can be the cause of a missed period?
- What could be the cause of a missed period?
- What can be the cause of a late period?
- Ask a doctor a question free online
- What are the causes of not having a period?
- What is the cause of a large hard lump in my calf muscle?
- What are the causes of a swelling foot and leg and turning black?
- I have a tender spot on the back of my head what could be the cause
- Talk to a psychiatrist online for free